A1 Journal article (refereed)
Ahlfors-regular distances on the Heisenberg group without biLipschitz pieces (2017)


Le Donne, E., Li, S., & Rajala, T. (2017). Ahlfors-regular distances on the Heisenberg group without biLipschitz pieces. Proceedings of the London Mathematical Society, 115 (2), 348-380. doi:10.1112/plms.12044


JYU authors or editors


Publication details

All authors or editors: Le Donne, Enrico; Li, Sean; Rajala, Tapio

Journal or series: Proceedings of the London Mathematical Society

ISSN: 0024-6115

eISSN: 1460-244X

Publication year: 2017

Volume: 115

Issue number: 2

Pages range: 348-380

Publisher: Oxford University Press; London Mathematical Society

Place of Publication: Oxford

Publication country: United Kingdom

Publication language: English

DOI: http://doi.org/10.1112/plms.12044

Open Access: Other way freely accessible online

Publication is parallel published (JYX): https://jyx.jyu.fi/handle/123456789/63198

Web address where publication is available: https://arxiv.org/abs/1508.06062


Keywords: mathematics

Free keywords: Heisenberg group; Ahlfors-regular distances


Contributing organizations

Other organizations:


Related projects


Ministry reporting: Yes

Reporting Year: 2017

JUFO rating: 3


Last updated on 2020-17-10 at 22:26